# SDR SWAA2024052176858

- Difficulty date: April 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB RIB 5; #3 STIFFENER IS CRACKED AT LOWER RADIUS.<[01] REMOVED THE DAMAGED PART AT LH HORIZONTAL STABILIZER STA 129.50 RIB 3RD VERTICAL STIFFENER AND INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-4.;[02] VERIFIED CORRECTIVE ACTION 1
